Home National News Did the Covid19 vaccine cause 13-year-old boy’s death in southern Thailand?

Did the Covid19 vaccine cause 13-year-old boy’s death in southern Thailand?

A 13-year-old boy in this southern province, who showed no symptoms of illness, died 10 days after taking his first dose of Pfizer’s Covid19 vaccine, a Facebook page reported.

The boy, Narawit Watcharasirin, had always been a healthy twin and showed no symptoms of medical problems, chronic illness or allergies, reports a Facebook page with the account name Lapaz Cho.

The Facebook page stated that the boy took his first vaccine dose on January 24 and took fever medication the following day.

On January 25, he developed numbness in his left leg and doctors determined it was caused by the vaccine. The numbness increased on Feb. 2 and he was unable to move his entire body. He was taken to a local hospital and died the next day, according to the Facebook post.

His cremation took place yesterday at Wat Khao Klai.

Catch up on more stories here

Follow us on Facebook here

Exit mobile version